# SDR CALA2025081807898

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 70,149 hours, 30,947 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: DV84567015
- Part serial: 1749
- Condition: Faulted
- Location: Rudder
- Part time: 770,137 hours, 730,942 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT HAS REPEAT HIT OF AUTO FLT RUD TRV LIM SYS. BEFORE FURTHER FLIGHT, REPLACE RUDDER TRAVEL-LIMIT UNIT FIN 4CC REF AMM 27-23-51.   CARRIED BY ELB R&R THE RUDDER TRAVEL-LIMITATION UNIT REF AMM: 27-23-51. C/W THE RUDDER TRAVEL-LIMITATION UNIT OPS CHECK REF AMM: 22-61-00-710-001-A. OPS TEST GOOD AND NO OTHER FAULTS NOTED AT THIS TIME.
